# SDR ASAA2015051211709

- Difficulty date: May 12, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 32,739 hours, 9,953 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1714970501
- Part serial: 0000996
- Condition: Failed
- Location: Ee Bay
- Part time: 50,685 hours, 26,510 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, FMC SCRATCHPAD SHOWED FOLLOWING MESSAGE "CHECK FMC POSITION FMC-FMC."  RETURNED TO SEATTLE.  ACFT GROUNDED. DIVERSION TIME: 39 MINUTES. CREW DEBRIEF REPORTS RT FMC POS SHIFT PAGE DATA BLANK AND WOULD NOT WORK IN VNAV.  WHEN SWITCHED TO BOTH ON LEFT VNAV FUNCTIONED NORMAL. REPLACED RT FMC COMPUTER.  RT FMC OPS AND SOFTWARE CONFIGURATION NORMAL.  REF MM 34-61-02 AND 34-61-0. GROUND VERIFICATION SUCCESSFUL.
